# SDR DALA12006056309

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 95,211 hours, 11,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 22 ABC FLOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED FLOOR PROXIMITY SWITCH ASSEMBLY.  OPERATIONAL CHECK OK AS PER AMM 33-51.
